MathSciNet Relay Station
MathSciNet bibliographic data
MR2215298 28A33 (46E27)
Kravchenko, A. S. Completeness of the space of separable measures in the Kantorovich-Rubinshteĭn metric. (Russian) Sibirsk. Mat. Zh. 47 (2006), no. 1, 85--96; translation in Siberian Math. J. 47 (2006), no. 1, 68–76
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement